# SDR DHL2007740526

- Difficulty date: June 8, 2007
- Submitted: June 10, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21999
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, REMOVED FASTENERS IAW B727 SRM 51-30-2.  CUTOUT DAMAGED AREA APPROX DIM 3 1/4" IAW B727 SRM 53-10-4 FIG 1.  FABRICATED FILLER REPAIR MATERIAL USED BAC1498-145 7075T62 PO NR 9004219 DIM 3 1/4" LONG AND BAC1498-131 7075T6 PO NR 9004989 DIM 16" LONG.  STRAP 7075T6 .063" PO NR 9005090 DIM 16" BY .625 AND 13" BY .625" IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED REPAIR AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR AT STR 26L BETWEEN STA 1130 TO 1142 IAW B727 SRM 53-10-3.
